|newly diagnosed cd4 6
Aug 1, 2007
I am recently diagnosed my HIV. My CD4 is 6 and hv HIV caused anemia. I had candidiasis two weeks ago and was put on Bactrim Floconozole Zitromax, levaquin as antibiotics. I am also taking iron supplements (Which i take afew hours after the antibiotic) and Atripla one a day as my HIV treatment. And I'm also on prilosec which I somewhat want to stop taking.
Response from Dr. Young
Thank you for your post. It would indeed appear that you have very serious HIV/AIDS and I agree entirely that you should be on medications (Atripla) for HIV and other medications to prevent AIDS-related complications (Bactrim, Zithromax). It is reasonable to try to limit the medications (and supplements, in my opinion) that you take. If you don't require the antacid, Prilosec (omeprazole), there's no reason that you couldn't discontinue it.
You don't seem to have written any specific question; please feel free to write back anytime.
Best of health (and adherence) to you. BY
hiv and herpes
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.